COCENTRALIZING DERIVATIONS AND NILPOTENT VALUES ON LIE IDEALS


ARGAÇ N. , De Filippis V.

INDIAN JOURNAL OF PURE & APPLIED MATHEMATICS, vol.41, no.3, pp.475-483, 2010 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 41 Issue: 3
  • Publication Date: 2010
  • Doi Number: 10.1007/s13226-010-0029-6
  • Title of Journal : INDIAN JOURNAL OF PURE & APPLIED MATHEMATICS
  • Page Numbers: pp.475-483

Abstract

Let R be a prime ring with charR not equal 2, L a non-central Lie ideal of R, d,g non-zero derivations of R, n >= 1 a fixed integer. We prove that if (d(x)x - xg(x))(n) = 0 for all x is an element of L, then either d = g = 0 or R satisfies the standard identity 84 and d, g are inner derivations, induced respectively by the elements a and b such that a + b is an element of Z(R).